# SDR AALA20020448

- Difficulty date: April 11, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 201251276
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 559 - AFTER TAKEOFF ORD, EN ROUTE TO IAH, UNABLE TO RAISE LANDING GEAR GROUND/FLIGHT CONTROL ALERT ON MFDU.  ALSO, RECEIVED LIFTED FAULT MESSAGE ON MFDU.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  ADJUSTED RIGHT AIR/GROUND INBOARD 3 SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
